# SDR AXSA201607060001

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N194WA
- Make and model: Beech B-99
- Aircraft serial: U64
- Aircraft time: 42,170 hours, 67,974 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 115364012605
- Condition: Corroded
- Location: Cockpit
- Part time: 42,170 hours, 67,974 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT  WAS ON A REPOSITIONING FLIGHT.  PILOT NOTICED SMOKE COMING FROM OVERHEAD PANEL.  AT ABOUT 9:45PM HE DECLARED AN EMERGENCY AND DIVERTED.  LANDING SAFELY. THE ACFT HAS BEEN RETURNED TO SERVICE.  INSPECTED OVERHEAD ELECTRICAL PANEL AND FOUND CAUSE OF SMOKE TO BE 2 EA LIGHT BULBS ARCING OUT ON RIVET IN UPPER LT CORNER.  FURTHER INSPECTION OF REMOVED PANEL SHOWED CAUSE TO BE CORROSION BRIDGING ACROSS COPPER TRACKS, CREATING 2 SHORT CIRCUITS.
